MathSciNet Relay Station
MathSciNet bibliographic data
MR1651749 65B10
Dassiè, Silvia; Vianello, Marco; Zanovello, Renato A new summation method for power series with rational coefficients. Math. Comp. 69 (2000), no. 230, 749–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement